Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jbay3

After 1 week, face is extremely TIGHT, as if i got a face lift. Do i stop? Am I allergic?

Recommended Posts

After 4-5 days of the regimen everything was fine. After 2-3 days i ramped up the dosage to almost the full amount. This was apparently too soon because on day 7 my face felt EXTREMELY TIGHT. No flakes but very very tight. Has anyone experienced this? Im cutting down the BP to once a day, quarter to half a finger. Am I allergic maybe? Or did i simply use too much BP too soon?

Share this post


Link to post
Share on other sites

I'm on my first week (tonight is actually the 6th day) and I came CLOSE to quitting the regimen twice. I started too fast and kinda burnt my face. It was bright red, every time I would apply BP it would burn so much it was driving me crazy. You know what I did?

I washed it all off and let me face on its own for 24 hours. No washing, no moisturizer. NOTHING. It was just what my skin needed. A bit of its own natural moisture and some rest.

Another thing, I stopped applying it twice a day. I started applying it only once a day for a couple of days which helped a LOT. Then last night I started again to apply twice, tonight it is burning like FIRE. But my skin is getting used to it. You just have to remember to give time to your skin to adapt and be patient. I hope we will both will find relief to our skin problems with the regimen.

Make sure you are not using too much BP too:

"http://www.acne.org/finger.html"

Good luck and keep us updated, ok? :)

Share this post


Link to post
Share on other sites

Thought this might happen Jay but dont worry your only a few days in. I suggest to give your skin a break for a day or so and then start again from the beginning.

I recommend that you follow this dosage guide if you havnt already seen it http://www.acne.org/finger.html

Chances are that your not allergic, you just started way too fast. This is from the .org FAQ:

"Q: My skin looks absolutely terrible. It is peeling off, red, and I am miserable. What do I do?

A: You are either allergic to benzoyl peroxide, or you started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Most likely if you are experiencing severe dryness/redness, you simply started too fast. It takes a few days to a few weeks for your skin to become acquainted with benzoyl peroxide, and the redness/dryness should subside with time. Using a non-overdrying liquid cleanser can help prevent this dryness as well. Also, be sure to moisturize liberally. If you really can't stand the dryness, stop the Regimen completely, give your skin a few days to recover, and begin again with a much smaller dosage, only ramping up the dosage as you feel comfortable. But remember, you eventually need to use A LOT of benzoyl peroxide to achieve total clearing."

Good luck Jay and hope this helped a bit.

Share this post


Link to post
Share on other sites

Thanks for the replies. After doing a half finger of BP this morning i did nothing but moisturize tonight. I will probably do the same in the AM and then if my skin is feeling normal apply a small amount of BP at night. Its amazing how it took my skin a full week to react like this. Appreciate the help. I knew using the full amount too soon was going to back fire.

Thought this might happen Jay but dont worry your only a few days in. I suggest to give your skin a break for a day or so and then start again from the beginning.

I recommend that you follow this dosage guide if you havnt already seen it http://www.acne.org/finger.html

Chances are that your not allergic, you just started way too fast. This is from the .org FAQ:

"Q: My skin looks absolutely terrible. It is peeling off, red, and I am miserable. What do I do?

A: You are either allergic to benzoyl peroxide, or you started too fast. 1-3% of people are allergic to benzoyl peroxide and experience swelling and/or crusting. If your skin swells up, discontinue use immediately. Most likely if you are experiencing severe dryness/redness, you simply started too fast. It takes a few days to a few weeks for your skin to become acquainted with benzoyl peroxide, and the redness/dryness should subside with time. Using a non-overdrying liquid cleanser can help prevent this dryness as well. Also, be sure to moisturize liberally. If you really can't stand the dryness, stop the Regimen completely, give your skin a few days to recover, and begin again with a much smaller dosage, only ramping up the dosage as you feel comfortable. But remember, you eventually need to use A LOT of benzoyl peroxide to achieve total clearing."

Good luck Jay and hope this helped a bit.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×